# SDR REXA2016021100238

- Difficulty date: February 11, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANELS 684GB, 684JB & 684HT ARE CHAFED.  CONTINUATION CARD 81517711 OP 173.  REPAIRED CHAFE DAMAGE ON PANELS 684GB & 684JB.  REPLACED PANEL 684HT WITH NEW PANEL, PN CC670-14027-3. REFERENCE MWC 81517711 OP 73 FOR DETAIL OF WORK PERFORMED.
